Publications with S. Thomas

All publications by Simon Thomas and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:305 Shelah, S., & Thomas, S. (1989). Subgroups of small index in infinite symmetric groups. II. J. Symbolic Logic, 54(1), 95–99. DOI: 10.2307/2275018 MR: 987325
Sh:328 Shelah, S., & Thomas, S. (1988). Implausible subgroups of infinite symmetric groups. Bull. London Math. Soc., 20(4), 313–318. DOI: 10.1112/blms/20.4.313 MR: 940283
Sh:361 Shelah, S., & Thomas, S. (1989). Homogeneity of infinite permutation groups. Arch. Math. Logic, 28(2), 143–147. DOI: 10.1007/BF01633987 MR: 996316
Sh:459 Baumgartner, J. E., Shelah, S., & Thomas, S. (1993). Maximal subgroups of infinite symmetric groups. Notre Dame J. Formal Logic, 34(1), 1–11. DOI: 10.1305/ndjfl/1093634559 MR: 1213842
Sh:524 Shelah, S., & Thomas, S. (1997). The cofinality spectrum of the infinite symmetric group. J. Symbolic Logic, 62(3), 902–916. arXiv: math/9412230 DOI: 10.2307/2275578 MR: 1472129
Sh:584 Saxl, J., Shelah, S., & Thomas, S. (1996). Infinite products of finite simple groups. Trans. Amer. Math. Soc., 348(11), 4611–4641. arXiv: math/9605202 DOI: 10.1090/S0002-9947-96-01746-1 MR: 1376555
Sh:654 Just, W., Shelah, S., & Thomas, S. (1999). The automorphism tower problem revisited. Adv. Math., 148(2), 243–265. arXiv: math/0003120 DOI: 10.1006/aima.1999.1852 MR: 1736959
Sh:818 Kramer, L., Shelah, S., Tent, K., & Thomas, S. (2005). Asymptotic cones of finitely presented groups. Adv. Math., 193(1), 142–173. arXiv: math/0306420 DOI: 10.1016/j.aim.2004.04.012 MR: 2132762